# SDR NSVA2010130

- Difficulty date: July 28, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 4,940 hours, 4,853 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT APROX 14,000 FT CREW NOTICED GEN LIGHT ILLUMINATE.  CREW COMPLIED WITH CHECKLIST AND AFTER CONFERRING WITH DISPATCHER, RETURNED TO EWR.  CREW DID NOT DECLARE EMERGENCY BUT EWR TOWER DISPATCHED EMERGENCY EQUIPMENT.  THE FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LT DC GEN.
